Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Low appetite, skipped dinner, had diarrhea the following day that stopped, had white stools, no tiredness. What could be the cause?

Dear Doctor last thursday around dinner time my appetite dropped so i skipped the meal and could feel my stomach did not digest properly. Friday morning i woke up having to run to the loo and diarrhea started up to 5 time for the all day, last of those times only water came out. Saturday the diarrhea was gone and my stools came out white. Yesterday i did not feel the need to go at all while i was passing lots of gas and this morning again the stools came out white. My appetite has come back normally i am not tired or have any other synthoms, i regularly get tested on hep c and have vaccines for a and b... what could it be?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
if this episode has occured for the first time then i dont think there is any need to panic as this can happen due to food poisoning.
if the stools were realy white i.e, clay coloured then get a liver function tests done and show it to a doctor.
if you had vaccines for Hep A and B then no need to worry.
stay calm
Thank you...
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor